# SDR DU4R2021021800006

- Difficulty date: February 18, 2021
- Submitted: February 18, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N302KH
- Make and model: Boeing 767330
- Aircraft serial: 27905
- Aircraft time: 41,287 hours, 56,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND STIFFENER AT RBL6.15 AND WL 170.4 HAS A CRACKED HOLE.  S/O 660004 N/R 44991.
